# SDR 2007UALA02428

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 53,339 hours, 6,496 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 3J & 32ABC EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED LAMP ASSY.  CHECKS OKAY.
